# SDR IPXA2019102648312

- Difficulty date: October 10, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A3617032720000
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGHOT AIR DUCT BRACKET FOUND TO BE CRACKEDREMOVED & REPLACED PN# A3617032720000 IAW SRM 51-40-21
